# SDR DHL9980268C

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rib
- Condition: Cracked
- Location: Ws 848
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, RT WING O/B L/E INT THRU ACCES PANEL 517B RIB CRACK AT UPPER END XFS 848 DOT 64118.  STOP DRILLED END CRACK AT RT WING O/B L/E RIBS STA XFS 848 & IAW DC-8 SRM 57-2-0 PG 9 FIG 2.  FABRICATED ANGLE REPAIR 2024 T3 050 .75 X 1.25 X 5 IAW DC-8 SRM 57-2-0 PG 10 FIG 2.  TREATED AND PRIMED PER DC-8 SRM 51-1-8 PG 16 & 13 PAR 6 & 6F.  INSTALLED PER DC8 SRM 51-1-21 PG 1 PAR 1.
